Follow
Andrzej Grzesik
Andrzej Grzesik
Verified email at uj.edu.pl - Homepage
Title
Cited by
Cited by
Year
On the maximum number of five-cycles in a triangle-free graph
A Grzesik
Journal of Combinatorial Theory, Series B 102 (5), 1061-1066, 2012
1312012
Polynomial-time Algorithm for Maximum Weight Independent Set on P6-free Graphs
A Grzesik, T Klimošová, M Pilipczuk, M Pilipczuk
ACM Transactions on Algorithms (TALG) 18 (1), 1-57, 2022
672022
Finitely forcible graphons and permutons
R Glebov, A Grzesik, T Klimošová, D Král
Journal of Combinatorial Theory, Series B 110, 112-135, 2015
572015
Indicated coloring of graphs
A Grzesik
Discrete Mathematics 312 (23), 3467-3472, 2012
142012
On the maximum number of odd cycles in graphs without smaller odd cycles
A Grzesik, B Kielak
Journal of Graph Theory 99 (2), 240-246, 2022
122022
Minimum number of edges that occur in odd cycles
A Grzesik, P Hu, J Volec
Journal of Combinatorial Theory, Series B 137, 65-103, 2019
102019
Flag algebras in extremal graph theory
A Grzesik
102015
Interval edge-colorings of K1, m, n
A Grzesik, H Khachatrian
Discrete Applied Mathematics 174, 140-145, 2014
102014
The Turán number of blow-ups of trees
A Grzesik, O Janzer, ZL Nagy
Journal of Combinatorial Theory, Series B 156, 299-309, 2022
92022
Exact hyperplane covers for subsets of the hypercube
J Aaronson, C Groenland, A Grzesik, T Johnston, B Kielak
Discrete Mathematics 344 (9), 112490, 2021
52021
Elusive extremal graphs
A Grzesik, D Král, LM Lovász
Proceedings of the London Mathematical Society 121 (6), 1685-1736, 2020
52020
On tripartite common graphs
A Grzesik, J Lee, B Lidický, J Volec
Combinatorics, Probability and Computing, 1-17, 2020
42020
On the Caccetta-Häggkvist Conjecture with a forbidden transitive tournament
A Grzesik
The Electronic Journal of Combinatorics 24 (2), P2.19, 2017
42017
Densities of 3-vertex graphs
R Glebov, A Grzesik, P Hu, T Hubai, D Kral, J Volec
arXiv preprint arXiv:1610.02446, 2016
42016
From Directed Path to Linear Order---The Best Choice Problem for Powers of Directed Path
A Grzesik, M Morayne, M Sulkowska
SIAM Journal on Discrete Mathematics 29 (1), 500-513, 2015
42015
On the inducibility of oriented graphs on four vertices
Ł Bożyk, A Grzesik, B Kielak
Discrete Mathematics 345 (7), 112874, 2022
32022
On the maximum number of odd cycles in graphs without smaller odd cycles
A Grzesik, B Kielak
Acta Mathematica Universitatis Comenianae 88 (3), 755-758, 2019
32019
Cycles of length three and four in tournaments
TFN Chan, A Grzesik, D Kral, JA Noel
arXiv preprint arXiv:1902.00572, 2019
32019
Avoider-enforcer star games
F Skerman, B Patkós, A Naor, ZL Nagy, M Mikalački, A Grzesik
Discrete Mathematics & Theoretical Computer Science 17, 2015
3*2015
Covering minimal separators and potential maximal cliques in -free graphs
A Grzesik, T Klimošová, M Pilipczuk, M Pilipczuk
The Electronic Journal of Combinatorics 28 (1), P1.29, 2021
22021
The system can't perform the operation now. Try again later.
Articles 1–20